Volume 17, Issue 6
A POD-Based Fast Algorithm for the Nonlocal Unsteady Problems

Shangyuan ZhangYufeng Nie

Int. J. Numer. Anal. Mod., 17 (2020), pp. 858-871.

Published online: 2020-10

Preview Purchase PDF 2 3212
Export citation
  • Abstract

A fast algorithm for the nonlocal unsteady problems was proposed, which can be employed in the numerical simulation of nonlocal diffusion and peridynamic. The surrogate model constructed by the proper orthogonal decomposition (POD) speeds up the process of solving equations by reducing the order of linear equations. Then, the accuracy and efficiency of the proposed algorithm was verified by numerical experiments. The results showed that this approach ensures accuracy while reduces the computational burden of the nonlocal model.

  • Keywords

Nonlocal diffusion, peridynamic, fast algorithm, POD, model reduction.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{IJNAM-17-858, author = {Zhang , Shangyuan and Nie , Yufeng}, title = {A POD-Based Fast Algorithm for the Nonlocal Unsteady Problems}, journal = {International Journal of Numerical Analysis and Modeling}, year = {2020}, volume = {17}, number = {6}, pages = {858--871}, abstract = {

A fast algorithm for the nonlocal unsteady problems was proposed, which can be employed in the numerical simulation of nonlocal diffusion and peridynamic. The surrogate model constructed by the proper orthogonal decomposition (POD) speeds up the process of solving equations by reducing the order of linear equations. Then, the accuracy and efficiency of the proposed algorithm was verified by numerical experiments. The results showed that this approach ensures accuracy while reduces the computational burden of the nonlocal model.

}, issn = {2617-8710}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/ijnam/18355.html} }
TY - JOUR T1 - A POD-Based Fast Algorithm for the Nonlocal Unsteady Problems AU - Zhang , Shangyuan AU - Nie , Yufeng JO - International Journal of Numerical Analysis and Modeling VL - 6 SP - 858 EP - 871 PY - 2020 DA - 2020/10 SN - 17 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/ijnam/18355.html KW - Nonlocal diffusion, peridynamic, fast algorithm, POD, model reduction. AB -

A fast algorithm for the nonlocal unsteady problems was proposed, which can be employed in the numerical simulation of nonlocal diffusion and peridynamic. The surrogate model constructed by the proper orthogonal decomposition (POD) speeds up the process of solving equations by reducing the order of linear equations. Then, the accuracy and efficiency of the proposed algorithm was verified by numerical experiments. The results showed that this approach ensures accuracy while reduces the computational burden of the nonlocal model.

​Shangyuan Zhang & Yufeng Nie. (2020). A POD-Based Fast Algorithm for the Nonlocal Unsteady Problems. International Journal of Numerical Analysis and Modeling. 17 (6). 858-871. doi:
Copy to clipboard
The citation has been copied to your clipboard